# SDR AALA200801149

- Difficulty date: April 29, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 51,010 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT LEFT STAIRWELL HAS BROKEN WIRE.  REPLACED QUICK DISCONNECT TERMINAL FOR EMERGENCY LIGHT AT LEFT STAIRWELL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
